RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kulpeshov Beibut Shaiykovich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17

Number of views:
This page:287
Abstract pages:1558
Full texts:247
References:201
Professor
Doctor of physico-mathematical sciences (2009)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail: ,
Keywords: weak o-minimality.
UDC: 510.67
MSC: 03C64, 03C35

Subject:

General model theory for ordered structures; logical aspects of databases for reacting information systems.

   
Main publications:
  1. B. Sh. Kulpeshov, “Weakly o-minimal structures and some of their properties”, Journal of Symbolic Logic, 63:4 (1998), 1511–1528  crossref  mathscinet  zmath
  2. B. Sh. Kulpeshov, H. D. Macpherson, “Minimality conditions on circularly ordered structures”, Mathematical Logic Quarterly, 51:4 (2005), 377–399  crossref  mathscinet  zmath
  3. B. Sh. Kulpeshov, “O binarnosti $\aleph_0$-kategorichnykh slabo o-minimalnykh teorii”, Algebra i Logika, 44:4 (2005), 459–473  mathnet  mathscinet  zmath
  4. B. Sh. Kulpeshov, “On $\aleph_0$-categorical weakly circularly minimal structures”, Mathematical Logic Quarterly, 52:6 (2006), 555–574  crossref  mathscinet  zmath
  5. B. Sh. Kulpeshov, “Criterion for binarity of $\aleph_0$-categorical weakly o-minimal theories”, Annals of Pure and Applied Logic, 145:3 (2007), 354–367  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person28967
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:kulpeshov.beibut-sh
https://mathscinet.ams.org/mathscinet/MRAuthorID/776298

Publications in Math-Net.Ru
2018
1. B. Sh. Kulpeshov, S. V. Sudoplatov, “On relative separability in hypergraphs of models of theories”, Eurasian Math. J., 9:4 (2018),  68–78  mathnet  isi
2. K. A. Baikalova, D. Yu. Emel'yanov, B. Sh. Kulpeshov, E. A. Palyutin, S. V. Sudoplatov, “On algebras of distributions of isolating formulas of theory of abelian groups and their ordered enrichings”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 4,  3–15  mathnet; Russian Math. (Iz. VUZ), 62:4 (2018), 1–12  isi  scopus
3. B. Sh. Kulpeshov, S. V. Sudoplatov, “On freedom and independence in hypergraphs of models of theories”, Sib. Èlektron. Mat. Izv., 15 (2018),  612–630  mathnet  isi
4. S. S. Baizhanov, B. Sh. Kulpeshov, “Expanding 1-indiscernible countably categorical weakly o-minimal theories by equivalence relations”, Sib. Èlektron. Mat. Izv., 15 (2018),  106–114  mathnet  isi
5. S. S. Baĭzhanov, B. Sh. Kulpeshov, “Preservation of $\omega$-categoricity in expanding the models of weakly $o$-minimal theories”, Sibirsk. Mat. Zh., 59:2 (2018),  264–276  mathnet  elib; Siberian Math. J., 59:2 (2018), 207–216  isi  scopus
2017
6. D. Yu. Emel'yanov, B. Sh. Kulpeshov, S. V. Sudoplatov, “Algebras of distributions for binary formulas in countably categorical weakly $o$-minimal structures”, Algebra Logika, 56:1 (2017),  20–54  mathnet; Algebra and Logic, 56:1 (2017), 13–36  isi  scopus
7. B. Sh. Kulpeshov, S. V. Sudoplatov, “Linearly Ordered Theories which are Nearly Countably Categorical”, Mat. Zametki, 101:3 (2017),  413–424  mathnet  mathscinet  elib; Math. Notes, 101:3 (2017), 475–483  isi  scopus
2016
8. B. Sh. Kulpeshov, A. B. Altaeva, “Binary formulas in countably categorical weakly circularly minimal structures”, Algebra Logika, 55:3 (2016),  341–365  mathnet; Algebra and Logic, 55:3 (2016), 226–241  isi  scopus
9. B. Sh. Kulpeshov, “On almost binarity in weakly circularly minimal structures”, Eurasian Math. J., 7:2 (2016),  38–49  mathnet  isi
10. B. Sh. Kulpeshov, “Countably categorical weakly o-minimal structures of finite convexity rank”, Sibirsk. Mat. Zh., 57:4 (2016),  776–791  mathnet  elib; Siberian Math. J., 57:4 (2016), 606–617  isi  scopus
2015
11. B. Sh. Kulpeshov, “On indiscernibility of a set in circularly ordered structures”, Sib. Èlektron. Mat. Izv., 12 (2015),  255–266  mathnet
2012
12. B. Sh. Kulpeshov, “On self-definable subsets of $\aleph_0$-categorical weakly o-minimal structures”, Sib. Èlektron. Mat. Izv., 9 (2012),  433–438  mathnet
2011
13. B. Sh. Kulpeshov, “Binarity and $\aleph_0$-categoricity for variants of o-minimality”, Eurasian Math. J., 2:2 (2011),  89–107  mathnet  mathscinet  zmath
14. B. Sh. Kulpeshov, “$\aleph_0$-Categorical Completly $O$-Minimal Theories”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 11:1 (2011),  45–57  mathnet; J. Math. Sci., 188:4 (2013), 387–397
2009
15. B. Sh. Kulpeshov, “Definable functions in the $\aleph_0$-categorical weakly circularly minimal structures”, Sibirsk. Mat. Zh., 50:2 (2009),  356–379  mathnet  mathscinet; Siberian Math. J., 50:2 (2009), 282–301  isi  scopus
2006
16. B. Sh. Kulpeshov, “Binarity for $\aleph_0$-categorical weakly o-minimal theories of convexity rank 1”, Sib. Èlektron. Mat. Izv., 3 (2006),  185–196  mathnet  mathscinet  zmath
2005
17. B. Sh. Kulpeshov, “The Property of Being Binary for $\aleph_0$-Categorical Weakly $o$-Minimal Theories”, Algebra Logika, 44:4 (2005),  459–473  mathnet  mathscinet  zmath; Algebra and Logic, 44:4 (2005), 256–263  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019